# SDR SWAA2022021559553

- Difficulty date: January 8, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 22L SPLICE AT BS 887 WL 176 AT AFT CARGO COMPARTMENT ; 2022-12246 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE 02 FEB 22; P/N P3015GOES00000 S/N 112820025 DUE DATE 02 FEB 22.; [02] REPLACED STRINGER 22L SPLICE LOC AT BS 887 IAW SRM B737-700 51-40-02 AND DWG 146A3200 REV: A SEE INDIVIDUAL SIGNOFFS BELOW.; [03] CERTIFIED STEP 2; COMPLETED ITEM RII
